advertisement
Question
Posted by: sam | 2011/11/09

hysteroscopy and mirena

i had a hysteroscopy and D& C as a result of a post-menopausal bleed last week and had a mirena inserted at the same time. the bleeding hasn''t stopped and i now have severe menstrual pains. i never really had menstrual pains before. can this be due to the mirena? the gynae was happy with the hysteroscopy and said everything looks fine but we are still waiting for histology (i have to see her in three weeks'' time).

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Mirena should not cause pain though it can cause spotting.If you have severe pain you should see your doctor sooner.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: SALA | 2011/11/15

Hello there, i also than hysteroscopy and D& C on the 25/10/2011, so i want to know when i will ovulate

Reply to SALA
Posted by: gynaedoc | 2011/11/14

The Mirena should not cause pain though it can cause spotting.If you have severe pain you should see your doctor sooner.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement